MAUDE Adverse Event Report: MICROVENTION INC. LVIS EVO; INTRACRANIAL COIL-ASSIST STENT

MICROVENTION INC. LVIS EVO; INTRACRANIAL COIL-ASSIST STENT
Model Number LEV3517-PMA
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for analysis.However, the device has not been returned for analysis.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during preparation, the stent implant was not present on the tip of the delivery pusher.There was no interaction between the device and the patient; another stent of the same size was selected and implanted.The patient was reported to be "good.".
 
Additional Manufacturer Narrative
Items returned for investigation: pusher, introducer.Items not returned for investigation: stent.The pusher was returned in the introducer.No stent was returned.No damage to the pusher or introducer was found.The product pouch was returned open.Per the pre-packaging inspection, the stent implant is to be retracted into the introducer until the distance from distal end of pusher to distal tip of the introducer is minimum 5 mm.The device is then inserted into the dispenser coil and the molded cap is then placed at the proximal end of the pusher to secure the device in place.The build record associated with the lvis evo lot number 0000475479 indicates that all units in this lot passed this inspection step; therefore, the stent would have been present inside the introducer prior to the final packaging of the device.The investigation found the product pouch was returned open.The stent was not returned with the pusher and introducer for evaluation.The event description indicates that the stent was missing at the time of device preparation; however, per the build record associated with the lvis evo lot number 0000475479, all units within the lot passed the pre-packaging inspection, indicating that the stent was present within the introducer when the device was inserted into the dispenser coil prior to the final packaging.As the product pouch was returned open, this investigation could not examine the device in the exact condition it was in out-of-box to further assess the alleged product issue.
 
Event or Problem Description

Brand Name
LVIS EVO
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19767829
Report Number2032493-2024-00548
Device Sequence Number18337479
Product Code QCA
UDI-Device Identifier00842429117828
UDI-Public00842429117828
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEV3517-PMA
Device Catalogue NumberLEV3517
Device Lot Number0000475479
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown